# SDR AWXA200300070

- Difficulty date: December 31, 2002
- Submitted: January 24, 2003
- Operation: Air carrier
- Aircraft: N640AW
- Make and model: Airbus A320-232
- Aircraft serial: 448
- Aircraft time: 33,199 hours, 13,793 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: D57443577212
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-07 CHECK A 1/4" CRACK WAS FOUND BELOW THE NO. 3 SLAT STOP PAD AT L/H WING LEADING EDGE. MAINTENANCE REPAIRED L/H WING LEADING EDGE IAW A320 SRM 51-42-11, PG. 2, 4, FIG. 204, PG. 212, 214-217, SRM 57-41-18, PG. 202-203, AND DWG D57443557.
